Thomas Scanlon
Thomas Scanlon
Professor of Mathematics, University of California, Berkeley
Verified email at berkeley.edu - Homepage
Title
Cited by
Cited by
Year
Invariant varieties for polynomial dynamical systems
A Medvedev, T Scanlon
Annals of mathematics, 81-177, 2014
120*2014
A model complete theory of valued D-fields
T Scanlon
The Journal of Symbolic Logic 65 (4), 1758-1784, 2000
682000
Communication lower bounds and optimal algorithms for programs that reference arrays--Part 1
M Christ, J Demmel, N Knight, T Scanlon, K Yelick
arXiv preprint arXiv:1308.0068, 2013
622013
Artin-Schreier extensions in NIP and simple fields
I Kaplan, T Scanlon, FO Wagner
arXiv preprint arXiv:1009.5421, 2010
582010
Combinatorics with definable sets: Euler characteristics and Grothendieck rings
J Krajíček, T Scanlon
Bulletin of symbolic Logic 6 (3), 311-330, 2000
542000
Strong minimality and the -function
J Freitag, T Scanlon
Journal of the European Mathematical Society 20 (1), 119-136, 2017
522017
Supersimple fields and division rings
A Pillay, T Scanlon, F Wagner
arXiv preprint math/9809189, 1998
511998
Periods of rational maps modulo primes
RL Benedetto, D Ghioca, B Hutz, P Kurlberg, T Scanlon, TJ Tucker
Mathematische Annalen 355 (2), 637-660, 2013
482013
Quantifier elimination for the relative Frobenius
T Scanlon
Valuation theory and its applications 2, 323-352, 1999
431999
Jet and prolongation spaces
R Moosa, T Scanlon
Journal of the Institute of Mathematics of Jussieu 9 (2), 391-430, 2010
422010
Model theory of the Frobenius on the Witt vectors
L Bélair, A Macintyre, T Scanlon
American Journal of Mathematics 129 (3), 665-721, 2007
402007
F-structures and integral points on semiabelian varieties over finite fields
R Moosa, T Scanlon
American Journal of Mathematics 126 (3), 473-522, 2004
362004
First-order model theory
W Hodges, T Scanlon
362001
Model theory of fields with free operators in characteristic zero
R Moosa, T Scanlon
Journal of Mathematical Logic 14 (02), 1450009, 2014
342014
A positive characteristic Manin–Mumford theorem
T Scanlon
Compositio mathematica 141 (6), 1351-1364, 2005
342005
Diophantine geometry of the torsion of a Drinfeld module
T Scanlon
Journal of number theory 97 (1), 10-25, 2002
342002
Meromorphic groups
A Pillay, T Scanlon
Transactions of the American Mathematical Society 355 (10), 3843-3859, 2003
302003
Lascar and Morley ranks differ in differentially closed fields
E Hrushovski, T Scanlon
The Journal of Symbolic Logic 64 (3), 1280-1284, 1999
301999
The conjecture of Tate and Voloch on p-adic proximity to torsion
T Scanlon
International Mathematics Research Notices 1999 (17), 909-914, 1999
291999
Counting special points: Logic, diophantine geometry, and transcendence theory
T Scanlon
Bulletin of the American Mathematical Society 49 (1), 51-71, 2012
282012
The system can't perform the operation now. Try again later.
Articles 1–20